A 21-year-old female asked:
drank too much last week, now how a reoccurring throbbing headache/migraine on left side of my head. i've taken tylenol (acetaminophen) many times, help! ?
1 doctor answer • 1 doctor weighed in
Psychiatry 39 years experience
Tylenol (acetaminophen) warning: in order to determine the cause of your throbbing head you need to see your primary care physician. Be careful with how much Tylenol (acetaminophen) you take as it can damage your liver if taken in excess. Your throbbing head pain could have absolutely nothing to do with the fact that you drank too much alcohol a week ago.
3439 viewsAnswered >2 years ago
Last updated Apr 24, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.